Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
jdsv
Newbie

Reged: 10/17/09
Posts: 1
Atripla and headache question
      #248052 - 10/17/09 11:36 AM

I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals right after starting the regime. Operating on the assumption that the infection from the teeth caused the headache, I've been through three rounds of anti-biotics culminating with 500mg of Levaquin once a day. Could this headache be caused by the Atripla? If so what can I do?

Post Extras: Remind Me!   Notify Moderator  
ruralguy
Regular

Reged: 07/08/09
Posts: 27
Re: Atripla and headache question new
      #248057 - 10/17/09 12:09 PM

I've been on atripla for a month and never had a headache. So maybe it is the dental work?

Post Extras: Remind Me!   Notify Moderator  
hopefulone
Master

Reged: 12/05/08
Posts: 130
Loc: NY, NY
Re: Atripla and headache question new
      #248064 - 10/18/09 09:58 PM

no side effects other than some dreams now and again dependent upon what i eat....been on atripla snce april.

Post Extras: Remind Me!   Notify Moderator  
chris3000
Newbie

Reged: 07/20/09
Posts: 2
Loc: Minneapolis, MN
Re: Atripla and headache question new
      #248256 - 11/02/09 06:18 PM

I am only in my second month of Atripla and during the first month, went through all sorts of wondering. The second month has been much smoother. I also felt achy, but didn't know if it was the drug or other things. My dreams also get crazier the more, and more fatty my eating is before bedtime. Otherwise, it works well. It better for what it costs!

Post Extras: Remind Me!   Notify Moderator  
August69
All Star

Reged: 03/22/08
Posts: 79
Re: Atripla and headache question new
      #248290 - 11/05/09 02:06 AM

Been on Atripla now going on year and a half or so..I find it really depends when you take it as to how you will feel. If I forget and take it in the morning instead of at night then I feel drugged out all day, but when I take it normally (99% of the time) then there are no problems.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 9275

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3